# SDR HALA2009121000576

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 70,276 hours, 31,497 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: S332T301181
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - STATUS L ENG LP 1 ILLUMINATED.  REPLACED LT ENG FWD LOOP NO HELP ALSO CHECKED RESISTANCE FROM CARD FILE. REPLACED AFT LWR LOOP PS 45, OPS CK GOOD REF 26-11-02-424-002.
